# SDR USAA2014052700031

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 50,809 hours, 20,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209700000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 & SY6 LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FRAME 70, Z-500, Y160.  REPLACED FLOORBEAM AT FRAME 70, Z-500, Y160 IAW SRM 51-72-11.
